MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 360MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 360MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.034.452S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Initial reporter is company representative.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient developed an infection.Originally, six (6) months ago, the patient had an implantation with a cannulated tibia nail as well as the right distal unknown tibial lobe lateral locking plate with the proximal unknown locking screws in the right side and the tibial nail at the insertion site.Both proximal medial to lateral locking screws in nail were in close proximity to the infection.Infection/inflammation was visually obvious.Nail and all locking screws removed without an incident.Patient status is unknown.This complaint involves four (4) devices.This report is for one (1) 10 mm ti cann tibial nail-ex w/prox bend 360 mm-sterile.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Manufacturing location: monument.Manufacturing date: 08-may-2018.Expiration date: 31-mar-2027.Part number: 04.037.452s, 10mm ti cann tibial nail-ex w/prox bend 360mm-sterile lot number: h630945 (sterile).Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance, met all inspection acceptance criteria.Inspection sheet, inspect dimensional, met all inspection acceptance criteria.Inspection sheet, final inspection, met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.The supplier's report was reviewed and determined to be conforming.This lot met all-dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to infection¿ does not indicate breakage of the nail.Therefore, a review of the raw materials would not be relevant to the reported complaint condition.This lot met all-dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post-market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 360MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9318810
Report Number2939274-2019-62168
Device Sequence Number19323211
Product Code JDS
UDI-Device Identifier10886982095251
UDI-Public(01)10886982095251
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.452S
Device Catalogue Number04.034.452S
Device Lot NumberH630945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;